# SDR HEEA077770

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 1,887 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sleeve
- Part number: 214040814105
- Condition: Leaking
- Location: Freewheel Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT SLEEVE SEAL LEAKING.
